# SDR SIMA20161221007

- Difficulty date: December 21, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 31,597 hours, 22,500 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: CC670220353
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RIGHT LOWER LEADING EDGE IS CHAFED.  REPAIRED IAW ESR-CR--5500-497.
